Follow
Fernando Quiros Gracian
Fernando Quiros Gracian
Profesor de matemáticas (UAM)
Verified email at uam.es
Title
Cited by
Cited by
Year
A fractional porous medium equation
A De Pablo, F Quirós, A Rodríguez, JL Vázquez
Advances in Mathematics 226 (2), 1378-1409, 2011
2612011
A general fractional porous medium equation
A De Pablo, F Quirós, A Rodríguez, JL Vázquez
Communications on Pure and Applied Mathematics 65 (9), 1242-1284, 2012
2292012
The Hele–Shaw asymptotics for mechanical models of tumor growth
B Perthame, F Quirós, JL Vázquez
Archive for Rational Mechanics and Analysis 212, 93-127, 2014
1902014
Blow-up sets and Fujita type curves for a degenerate parabolic system with nonlinear boundary conditions
F Quirós, JD Rossi
Indiana University Mathematics Journal, 629-654, 2001
1212001
Non-simultaneous blow-up in a semilinear parabolic system
F Quirós, JD Rossi
Zeitschrift für angewandte Mathematik und Physik ZAMP 52 (2), 342-346, 2001
982001
Classical solutions and higher regularity for nonlinear fractional diffusion equations
JL Vázquez, A de Pablo, F Quirós, A Rodríguez
Journal of the European Mathematical Society 19 (7), 1949-1975, 2017
77*2017
A Hele–Shaw problem for tumor growth
A Mellet, B Perthame, F Quirós
Journal of Functional Analysis 273 (10), 3061-3093, 2017
612017
Derivation of a Hele–Shaw type system from a cell model with active motion
B Perthame, F Quirós, M Tang, N Vauchelet
Interfaces and Free Boundaries 16 (4), 489-508, 2014
492014
The blow-up profile for a fast diffusion equation with a nonlinear boundary condition
R Ferreira, A de Pablo, F Quirós, JD Rossi
The Rocky Mountain journal of mathematics, 123-146, 2003
472003
Nonsimultaneous quenching
A de Pablo, F Quirós, JD Rossi
Applied Mathematics Letters 15 (3), 265-269, 2002
462002
Fujita exponents for evolution problems with nonlocal diffusion
J García-Melián, F Quirós
Journal of Evolution Equations 10 (1), 147, 2010
452010
Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary
C Brandle, F Quirós, JD Rossi
Communications on Pure and Applied Analysis 4 (3), 523, 2005
442005
Non-simultaneous quenching in a system of heat equations coupled at the boundary
R Ferreira, A Pablo, F Quirós, JD Rossi
Zeitschrift für angewandte Mathematik und Physik ZAMP 57 (4), 586-594, 2006
422006
The role of non-linear diffusion in non-simultaneous blow-up
C Brändle, F Quirós, JD Rossi
Journal of mathematical analysis and applications 308 (1), 92-104, 2005
392005
Non-simultaneous blow-up in a nonlinear parabolic system
F Quirós, JD Rossi
Advanced Nonlinear Studies 3 (3), 397-418, 2003
372003
Convergence of the porous media equation to Hele-Shaw
O Gil, F Quirós
Nonlinear Analysis: Theory, Methods & Applications 44 (8), 1111-1131, 2001
372001
Asymptotic behaviour of the porous media equation in an exterior domain
F Quirós, JL Vazquez
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (2), 183-227, 1999
341999
Classical solutions for a logarithmic fractional diffusion equation
A de Pablo, F Quirós, A Rodríguez, JL Vázquez
Journal de Mathématiques Pures et Appliquées 101 (6), 901-924, 2014
312014
Asymptotic simplification for a reaction–diffusion problem with a nonlinear boundary condition
A de Pablo, F Quirós, JD Rossi
IMA journal of applied mathematics 67 (1), 69-98, 2002
312002
Complete blow-up and thermal avalanche for heat equations with nonlinear boundary conditions
F Quirós, JD Rossi, JL Vazquez
Taylor & Francis Group 27 (1-2), 395-424, 2002
302002
The system can't perform the operation now. Try again later.
Articles 1–20